# SDR YENA20091204168

- Difficulty date: December 4, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N228JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000030
- Aircraft time: 10,467 hours, 6,289 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1703911
- Part serial: 0311
- Condition: Failed
- Location: Slats
- Part time: 10,456 hours, 6,278 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B

## Discrepancy

FLT 658 MCO-ROC DECLARED AN EMERGENCY INTO ROC ON APPROACH WITH "SLAT FAIL" EICAS MESSAGE WHEN CREW SELECTED SLAT/FLAPS 1 THE SLATS REMAINED AT ZERO ALONG WITH A SPOILER FAULT MESSAGE PERFORMED QRH PROCEDURE AND LANDED UNEVENTFUL.  MX PERFORMED FIM TASK 27-87-00-810-802-A SLAT SYSTEM RESET AND OPS CHECKS GOOD AND AIRCRAFT WAS FERRY FLIGHT TO JFK FOR FURTHER TROUBLESHOOTING AND OPS CHECK.  AT JFK MX FOUND LEFT WING SLAT ACTUATORS NR 1 AND NR 3 TORQUE LIMITERS TRIPPED, REMOVED AND REPLACED SLAT ACTUATORS IAW 27-81-01 ACCOMPLISHED MECHANICAL AND ELECTRICAL RIGGING PER AMM 27-80-00-820, OPS TEST OK PER AMM 27-80-00-710-801.  AIRCRAFT RETURNED TO SERVICE.
